# SDR AALA201908319009

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 11,011 hours, 4,455 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS  DUAL FMC FAILURE 30 MIN INTO FLIGHT AT 370 FL. WHILE ACCOMPLISHING QRH PROCEDURE BOTH FMCS REBOOTED BY THEM SELFS, RELOADED FLIGHT PLAN AND CONTINUED FLIGHT. MAINTENANCE ACCOMPLISHED BITE OF BOTH FMCS WITH NO FAULTS IAW FIM 34-61-810-801.
